American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G40) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Ulrich Krengel and Louis Sucheston. Semiamarts and finite values. Bull. Amer. Math. Soc. 83 (1977) 745-747. MR 0436314.
Abstract, references, and article information   
View Article: PDF

[2] G. A. Edgar and L. Sucheston. The Riesz decomposition for vector-valued amarts. Bull. Amer. Math. Soc. 82 (1976) 632-634. MR 0415762.
Abstract, references, and article information   
View Article: PDF

[3] Aryeh Dvoretzky. On stopping time directed convergence. Bull. Amer. Math. Soc. 82 (1976) 347-349. MR 0415760.
Abstract, references, and article information   
View Article: PDF

[4] Alexandra Bellow. Stability properties of the class of asymptotic martingales. Bull. Amer. Math. Soc. 82 (1976) 338-340. MR 0405574.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1